# SDR A6WA201240258

- Difficulty date: January 30, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Chafed
- Location: Inbd Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP VANE ACTUATOR ROD ON INBD FLAP IS CHAFED/WORN FROM ROLLERS BLENDED & SMOOTHES MINOR CHAFING IAW SRM 51-12-00 IAW REO 601R-57-52-1843.  POLISHED BLENDING AREA TO 125, R & R SMOOTHERS.
